# SDR SWAA2024100128831

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS420 RBL24 WL156. MARKED<[01] UPDATED STEP 2 WITH CALIBRATED TOOLING USED;[02] VERIFIED;[03] REMOVED AND REPLACED FCB LH FWD FLOOR TO SIDEWALL SUPPORT IAW BOEING DWG 14A7501; 143A7500 AND SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTION #3
